# SDR DL75A080573

- Difficulty date: April 8, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 66,613 hours, 32,884 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: B757M
- Part serial: DL625
- Condition: Cut
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 MLG TIRE HAS DEEP CUT.  REPLACED NR 8 MLG WHEEL ASSY PER AMM.
